# SDR CALA2013101191973

- Difficulty date: October 10, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 81,772 hours, 23,567 cycles
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 78360014071
- Part serial: 163
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC MALFUNCTIONED.  REPLACED EEC IAW MM 73-21-04 AND ACCOMPLISHED NR 1 ENGINE RUN.  NO STATUS MESSAGE ON SHUTDOWN.
